MathSciNet Relay Station
MathSciNet bibliographic data
MR2083862 (2005e:35034) 35G25 (35B40)
Yin, Zhaoyang On the structure of solutions to the periodic Hunter-Saxton equation. SIAM J. Math. Anal. 36 (2004), no. 1, 272–283 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement